# SDR AALA970824

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THERE IS CORROSION IN THE HOLES OF THE FOUR RT INBD FLAP INBD TRACK MOUNTS.  HOLES REAMED OVERSIZE, BUSHINGS INSTALLED PER ESO 7349 DATED 3-31-97.  TST:  59,206.24 HOURS.  CYCLES:  20,343.  (X)
